# SDR CA050124011

- Difficulty date: January 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 10,225 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Defective
- Location: Overspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, ENGINE POWER COULD NOT BE REDUCED BELOW 1000 LBS TORQUE.  THE AIRCRAFT DIVERTED TO BASE AND THE PILOT SHUT THE ENGINE DOWN IN FLIGHT AND ACCOMPLISHED A SINGLE ENGINE LANDING.  SUBSEQUENT INSPECTION DETERMINED A DEFECTIVE OVERSPEED GOVERNOR AS THE SOURCE OF THE PROBLEM.
